# SDR CALA2022102402927

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D53480001921695
- Condition: Cracked
- Location: Fr68-69 Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE LOC. BTW FR68TO FR69 L/H SIDE AT AFT GALLEY AREA SEE AEROMAN NON ROUTINE 2022-359949 REPLACED NEW PLATE LOC. BTW FR 68 TO FR69 L/H SIDE AT AFT GALLY AREA IAW A320 SRM 51-42-11-001 AND A320 SRM 51-72-11-911- 001, DWG D53480019
